Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Asymptotic equipartition of kinetic and strain energy for elastic waves in anisotropic media


Authors: George Dassios and Efstratios Galanis
Journal: Quart. Appl. Math. 38 (1980), 121-128
MSC: Primary 73D99
DOI: https://doi.org/10.1090/qam/575835
MathSciNet review: 575835
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Costa, On partition of energy for uniformly propagative systems, J.M.A.A. 58, 56-62 (1977) MR 0470505
  • [2] G. Dassios, Equipartition of energy for Maxwell's equations, Quart. Appl. Math. 37, 465-469 (1980) MR 564738
  • [3] G. Dassios, Equipartition of energy in elastic wave propagation, Mechanics Research Communications (to appear) MR 524233
  • [4] G. F. D. Duff, The Cauchy problem for elastic waves in an anisotropic medium, Phil. Mag. Roy. Soc. A252, 249-273 (1960) MR 0111293
  • [5] R. S. Duffin, Equipartition of energy in wave motion, J.M.A.A. 32, 386-391 (1970) MR 0269190
  • [6] J. A. Goldstein, An asymptotic property of solutions of wave equations, Proc. A.M.S. 23, 359-363 (1969) MR 0250125
  • [7] J. A. Goldstein, An asymptotic property of solutions of wave equations II, J.M.A.A. 32, 392-399 (1970) MR 0267281
  • [8] P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, New York (1967) MR 0217440
  • [9] H. A. Levine, An equipartition of energy theorem for weak solutions of evolutionary equations in Hilbert space: the Lagrange identity method, J. Diff. Eq. 24, 197-210 (1977) MR 0437874
  • [10] M. J. P. Musgrave, Elastic waves in anisotropic media, in Progress in Solid Mechanics II, ed. Sneddon and Hill, North-Holland, New York (1960) MR 0134539
  • [11] J. L. Synge, Elastic waves in anisotropic media, J. Math. and Phys. 35, 323-334 (1956) MR 0085782
  • [12] J. L. Synge, Flux and energy for elastic waves in anisotropic media, Proc. Roy. Irish. Acad. 58, 13-21 (1956) MR 0135319

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D99

Retrieve articles in all journals with MSC: 73D99


Additional Information

DOI: https://doi.org/10.1090/qam/575835
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society